ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Peristaltic Flow of a Two-Layer System in a Poroflexible Tube

Mishra, Manoranjan and Rao, Ramachandra A (2008) Peristaltic Flow of a Two-Layer System in a Poroflexible Tube. In: Journal of Porous Media, 11 (1). pp. 51-71.

Full text not available from this repository. (Request a copy)

Abstract

Peristaltic transport in an axisymmetric tube, with a layer of porous material in the peripheral region and a Newtonian fluid in the core region, is investigated under the lubrication approach. The wall of the tube is considered to be poroflexible, and a slip boundary condition of Saffman type is used. The fluid flow is studied in a wave frame of reference moving with constant velocity c of the peristaltic wave propagating on the wall of the tube. The interface is determined as a part of the solution using the conservation of mass in both regions of the porous medium and fluid medium separately. A shear stress jump condition is used at the interface between the peripheral and core regions. Pumping characteristics, trapping, and reflux phenomena are discussed for various parameters of interest governing the flow like wall slip constant kk and an increase in \beta.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Begell House Inc.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 17 Jul 2008
Last Modified: 27 Aug 2008 13:36
URI: http://eprints.iisc.ernet.in/id/eprint/15052

Actions (login required)

View Item View Item